# SDR CALA2023091802812

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27559
- Aircraft time: 103,718 hours, 21,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9292902
- Condition: Inoperative
- Location: Fwd Lav
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED VISIBLE SMOKE IN FWD CABIN. SMOKE WAS WHITE AND HAD ELECTRICAL SMELL. 19-3222-3-0001. SIGN OPS CHECK NORMAL FOR A FEW SECOUNDS THEN WENT LIGHTS BURNT OUT AGIAN. REMOVED LIGHT ORIGNAL BALLAST INSTALLED. ALL PARTS IN FLIGHT DECK. FUTHER T/S REQUIRED. FOUND FWD LAV OCCUPIED SIGN BURNT.  SMOKE IN CABIN FORM FOR REFERENCE. REMOVED AND REPLACED LAV OCCUPIED SIGN ASSY P/N BR9292-902. OPS CHECK NORMAL FOR 30 SECONDS THEN ALL LIGHT WENT. REMOVED POWER FOUND LIGHTS BULB BURNT OUT ON ASSY. SIGN WOULD NOT WORK AGAIN. REMOVED AND REPLACED SECOUND LIGHT ASSY WITH BALLAST P/N SIGN.  FURTHER TROBLESHOOTING REQUIRES PERFORMED TROBLESHOOTING ON FWD OCCUPIED SIGN IAW WDM 33-26-21.PLACED BALLAST AND LIGHT ASSY ON ORDER.  LOCATION FOR BALLAST STATION 0656/290/L027 ,UNAVAILABLE TO FIND THE BALLAST IN THAT LOCATION, REMOVED MID FWD CEILING PANEL AND EXIT NOTICED LAV DOME/ OCC LTS C/B C1270 ON P34 PANEL TRIPPED AND ON LAV OCC SIGN L643 CAUSING INTERMITTENT OPERATION OF LIGHTS, WOULD NOT RESET. REF SSM 33-26-01-101, FOUND PWR WIRE TERMINAL RETERMINATED GND LUG REF SWPM 20-30-00 AND LIGHTS OPERATE CONNECTION ON LAV A DOME LIGHT ASSY (L3) SHORTED. REPOSITIONED NORMAL. NO EVIDENCE OF ELECTRICAL ODOR AT THIS TIME. AND RESECURED TERMINALS, OPS CKS NORMAL. ALSO FOUND A LOOSE GND.  FOUND ALL DOME LIGHTS BLOWN OUT ,ON FWD ,MID AND AFT LAV PREVIOUS UPDATE WAS IN ERROR. REFERENCE LP 5769129 FOR WORK .VERIFIED VOLTAGE AT FWD OCCUPIED LAV SIGN ,FOUND CB (C8) ON PERFORMED.
